# SDR UPS04843586

- Difficulty date: November 29, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843502N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING CRACKED AT STA 1200 L34R-L35R.  FITTING HAD BEEN PREVIOUSLY REPLACED.  REMOVED AND RETAINED SPLICE PLATES FROM CRACKED FITTINGS REF SRM 51-1-20D.  CUT REPLACEMENT FITTING, DRILLED, TREATED, AND PRIMED PER SRM 53-2-0 FIG2D.  REMOVED AND REPLACED FITTING REF SRM 53-2-0 FIG 2D.
